# SDR AALA202403258518

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 62,131 hours, 26,386 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WINDSHIELD CRACKED AT FLIGHT LEVEL 350; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT BHM.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
